# SDR GAIA0042

- Difficulty date: January 27, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE MAINTENANCE AT MIA, THE LIGHT BULB INOPERATIVE FOR THE MAIN CABIN DOOR EMERGENCY EXIT LIGHT.  REMOVED AND REPLACED BULB AT THE MAIN CABIN DOOR EMERGENCY EXIT LIGHT.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
